# SDR SWAA2024070190193

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE BETWEEN STA.747-767; RBL 21-RBL 22 HAS SURFACE CORROSION.(MARKED<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.037' REMAINING THICKNESS). TRANSITION ANGLE (SIDEPLATE) IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED TRANSITION ANGLE BETWEEN STA. 747 AND 767 IAW SRM 51-40-02.;[03] DRILLED AND COUNTERSINK NEW TRANSITION ANGLE IAW SRM 51-40-05;[04] OK TO INSTALL NEW PART;[05] REMOVED AND REPLACED TRANSITION ANGLE RH BETWEEN STA. 747-67 RBL 21-RBL 22 IAW SRM 51-40-02.;[06] C/W INSPECTION;[07] C/W INSPECTION
